# SDR UIEA2017030200250

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 93,315 hours, 17,958 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, H

## Discrepancy

APU FIRE INDICATION DURING ROLL OUT AFTER LANDING, PULLED APU FIRE HANDLE AND DISCHARGED FIRE BOTTLE. APU FIRE WARNING LIGHT WAS A FALSE INDICATION. LIGHT REMAINED ON ABOUT 10-12 MINUTES. CHECKED AND INSPECTED APU AND FIRE LOOPS AND FOUND ALL NORMAL.
